Soit
Let
@article{AIF_1993__43_3_619_0, author = {Bachoc, Christine}, title = {Sur la structure hermitienne de la racine carr\'ee de la codiff\'erente}, journal = {Annales de l'Institut Fourier}, pages = {619--654}, publisher = {Institut Fourier}, address = {Grenoble}, volume = {43}, number = {3}, year = {1993}, doi = {10.5802/aif.1350}, mrnumber = {95d:11155}, zbl = {0789.11062}, language = {fr}, url = {https://www.numdam.org/articles/10.5802/aif.1350/} }
TY - JOUR AU - Bachoc, Christine TI - Sur la structure hermitienne de la racine carrée de la codifférente JO - Annales de l'Institut Fourier PY - 1993 SP - 619 EP - 654 VL - 43 IS - 3 PB - Institut Fourier PP - Grenoble UR - https://www.numdam.org/articles/10.5802/aif.1350/ DO - 10.5802/aif.1350 LA - fr ID - AIF_1993__43_3_619_0 ER -
%0 Journal Article %A Bachoc, Christine %T Sur la structure hermitienne de la racine carrée de la codifférente %J Annales de l'Institut Fourier %D 1993 %P 619-654 %V 43 %N 3 %I Institut Fourier %C Grenoble %U https://www.numdam.org/articles/10.5802/aif.1350/ %R 10.5802/aif.1350 %G fr %F AIF_1993__43_3_619_0
Bachoc, Christine. Sur la structure hermitienne de la racine carrée de la codifférente. Annales de l'Institut Fourier, Tome 43 (1993) no. 3, pp. 619-654. doi : 10.5802/aif.1350. https://www.numdam.org/articles/10.5802/aif.1350/
[B] Sur les réseaux unimodulaires pour la forme Trace(x2), Séminaire de Théorie des Nombres de Paris, 1988-1989. | Zbl
,[BE] Forme Trace et ramification sauvage, Proc. London Math. Soc., (3) 61 (1990), 209-226. | MR | Zbl
et ,[Ba] Réseaux unimodulaires, Séminaire de Théorie des Nombres de Bordeaux, 3 (1991), 189-196. | Numdam | Zbl
,[Bu] On the Galois structure of the square root of the codifférent, Séminaire de Théorie des Nombres, Bordeaux, 3 (1991), 73-92. | Numdam | MR | Zbl
,[CS] Sphere Packings, Lattices and Groups, Springer-Verlag, New-York Inc., 1988.
, ,[E1] Structure galoisienne et forme trace dans les corps de nombres, Thèse, Université de Genève (1987). | Zbl
,[E2] The Galois structure of the trace form in extensions of odd prime degree, J. Algebra, 118 (1988), 438-446. | Zbl
,[La] The Algebraic Theory of Quadratic Forms, The Benjamin/Cummings publishing company inc., 1973. | MR | Zbl
,[L] Über die Hauptordnung der ganzen Elemente eines abelschen Zahlkörpers, J. Reine Angew. Math., 201 (1959), 119-149. | MR | Zbl
,[Le] The ring of integers of an abelian number field, J. reine angew. Math., 404 (1990), 171-188. | MR | Zbl
,[U] Normal bases in Galois extensions of number fields, Nagoya Math. J., 34 (1969), 153-167. | MR | Zbl
,[S] Corps locaux, Hermann, Paris, 3e éd, 1980. | Zbl
,- On twisted Galois-Gauß sums and canonical factorizations, Mathematische Zeitschrift, Volume 218 (1995) no. 1, p. 159 | DOI:10.1007/bf02571895
Cité par 1 document. Sources : Crossref